Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundaries and modular ideals on locally compact groups


Authors: William Moran and George A. Willis
Journal: Proc. Amer. Math. Soc. 112 (1991), 819-827
MSC: Primary 43A20; Secondary 60B15
MathSciNet review: 1033960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to exhibit an example of a modular ideal of the form $ {L^1}(G) * (\delta (e) - \mu )$, where $ \mu $ is a probability measure on the locally compact group $ G$ which has all of its convolution powers purely singular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A20, 60B15

Retrieve articles in all journals with MSC: 43A20, 60B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1033960-3
Article copyright: © Copyright 1991 American Mathematical Society